| Model Number |
WAIR130A |
| Medical Device Problem Codes |
Fracture (1260); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1, initial reporter establishment name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the rigid endoscope telescope experienced fractured surface, splintered corner visible in the image during procedure.The procedure was completed with the same device.There were no reports of patient harm.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h4, h6, h11.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: there is no image because a lens inside the optical system is broken.The light transmission is too low, because some light guide fibers are broken.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.